Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    All Endo, PCOS, Adeno, Hysto's, Pelvic Pain this is the link to our new Exchange. It will take some time to get everything re-entered...but WELCOME ALL!!!
    Period after Lupron Shots!!!
    avatar
    Jondall posted:
    I was on lupron for 9 months, one month shots, then started 3 month doses. My last shot was last year in July, and it lasted til October, but since then I have had no periods. My periods stopped while I was on the medicine, and have never started again. I still feel aches and pains in my joints, and still have hot flashes. I'm wondering if the medicine is still in my body, even though its been over 7 months. Has anyone else experienced this, and how long did it take to get your period? Not sure if I need medication to bring back my period, has that also happened to anyone out there? Thanks for your time and knowledge on this. Heidi.
    Reply
     
    avatar
    brandib01 responded:
    that can very well happen which is why i never suggest the 3 month shots because it is a guess as to how long it will take your body to process. some women have the issue it wears off too earl and some have your issue where it seems to just stick with them. but that time has passed so i would suggest talking to your doctor about your concerns and they may put you back on birth control to trigger and start your period. it will also help keep the endo under control.

    have they scheduled you for a lap yet to see how the lupron helped?
    Brandi 28dx'ed.endo lap 09'


    Spotlight: Member Stories

    I was diagnose with endometriosis in 2009 thru a laparoscopy. In Oct 2011 I had a hysterectomy due to enlarger uterus and dr found a lot of endo, scar...More

    Helpful Tips

    The Endo Bath :) Here it is ladies! I hope it helps you relax just a bit!
    There is nothing better than a hot, soothing bath to relieve the aches and pains of endometriosis. Most of us have pain relievers on hand ... More
    Was this Helpful?
    30 of 49 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.